# SDR FDEA201610193655

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,398 hours, 29,121 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 10AT3041
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, WITH POWER  STABILIZED, AT ABOUT 50 KNOTS THE SPOILERS EICAS  ALERT AND AUREL WARNING APPEARED. REJECTED TAKEOFF  AND ALERT DISAPPEARED AT ABOUT 40 KNOTS.   R & R SPEED BRAKE HANDLE POSITION SWITCH IAW MM 31-51-03-4, AND W/D32-42-12.  OPS CHECKED THE SPEED BRAKE HANDLE POSITION SWITCH, OPS CHECKED OK IAW AMM 31-51-03-4
